# SDR CA140319004

- Difficulty date: March 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: B
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) A PILOT REPORTED THAT THE FIRE DETECTION LOOP A AND B FAULT LIGHT WAS COMING ON AFTER SELECTION TO DIM FOR THE ANNUNCIATOR LIGHTS.  THEN, AFTER SWITCHING BACK TO BRIGHT, THE FIRE LOOP A AND B FAULT LIGHTS ON THE FIRE PROTECTION PANEL EXTINGUISHED AGAIN.  CB FIRE DET ENG1 IND WAS FOUND POPPED BY MAINTENANCE.  THE OPS TEST WAS SUCCESSFULLY COMPLETED AFTER THE CB WAS PUSHED IN.  A CHECK OF THE DASH 8.
